# SDR AALA20120103DFW02

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 63,842 hours, 33,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT WILL NOT COME ON IN FORWARD CABIN.  REPAIR DAMAGED WIRE AT SEAT ROW 18DEF.
